×

Found 51 Documents (Results 1–51)

On the probabilities of large deviations of combinatorial sums of independent random variables that satisfy the Linnik condition. (English. Russian original) Zbl 1526.60024

Vestn. St. Petersbg. Univ., Math. 56, No. 3, 385-391 (2023); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 10(68), No. 3, 545-553 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the probabilities of moderate deviations for combinatorial sums. (English. Russian original) Zbl 1370.60052

Vestn. St. Petersbg. Univ., Math. 48, No. 1, 23-28 (2015); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 2(60), No. 1 (2015).
MSC:  60F15 60G50
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field